# SDR DLM88100720

- Difficulty date: June 17, 2009
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 46,950 hours, 34,718 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Unknown
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STABILIZER REAR SPAR UPPER CAP AFT SKIN REPAIR IAW 09-460214-12, C/W 09-460214-12, ME15 CAP SPLICE IAW DWG SR09550027.
